Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26791
Title: Error estimates for Hermite interpolation on spheres
Authors: Levesley, J
Luo, Z
First Published: 1-May-2003
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 281 (1), pp. 46-61
DOI Link: 10.1016/S0022-247X(02)00451-1
ISSN: 0022-247X
Links: http://hdl.handle.net/2381/26791
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.